# SDR WVE2002F00009

- Difficulty date: April 3, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 120
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 4571200011001
- Part serial: H145
- Condition: Chafed
- Location: Rt Engine
- Part time: 1,022 hours, 762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600/1200 HOUR INSPECTION THE RIGHT FORWARD ENGINE MOUNT HAD TWO CHAFE MARKS MEASURING .017 INCHES DEEP.  PROBABLE CAUSE: THE TWO UPPER ATTACH BOLTS FOR THE MOUNT FAIRING CHAFED THE MOUNT.  RECOMMEND A FLUSH TYPE FASTENER BE APPROVED TO ATTACH FIRE SEAL TO FAIRING.
